American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65Nxx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Eitan Tadmor. A review of numerical methods for nonlinear partial differential equations. Bull. Amer. Math. Soc. 49 (2012) 507-554.
Abstract, references, and article information   
View Article: PDF

[2] Richard L. Liboff. Nodal and other properties of the second eigenfunction of the Laplacian in the plane. Quart. Appl. Math. 63 (2005) 673-679. MR 2187925.
Abstract, references, and article information
View Article: PDF

[3] James H. Bramble and Joseph E. Pasciak. New convergence estimates for multigrid algorithms . Math. Comp. 49 (1987) 311-329. MR 906174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1